# SDR UIEA2020101102217

- Difficulty date: October 11, 2020
- Submitted: October 15, 2020
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 88,841 hours, 25,251 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Indication
- Location: Cabin Temp
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FWD CABIN TRIM LIGHT INOPERABLE IS ON.  TRANSFERRED TO MDDR 135921, PER MEL 21-61-06-01-01A, CAT C.  DUE 22 OCT 2020.  3 SUCESSFUL LEGS WHEN TEMP CONTROL.  OPERATIONS OK, NO FAULTS NOTED.  PERFORMED SYSTEM OPERATIONS CHECK, PER AMM 21-61-05.  THIS CLEARS MDDR 135921.  PLACARD REMOVED.  DISP CD AT 2303.
